Show simple item record

dc.contributor.authorCastro, A.
dc.contributor.authorFaraco Hurtado, Daniel 
dc.contributor.authorMengual, F.
dc.contributor.otherUAM. Departamento de Matemáticases_ES
dc.date.accessioned2022-07-12T10:25:22Z
dc.date.available2022-07-12T10:25:22Z
dc.date.issued2022-04-07
dc.identifier.citationAnnals of PDE 8 (2022): 7es_ES
dc.identifier.issn2524-5317 (print)es_ES
dc.identifier.issn2199-2576 (online)es_ES
dc.identifier.urihttp://hdl.handle.net/10486/703085
dc.description.abstractWe construct mixing solutions to the incompressible porous media equation starting from Muskat type data in the partially unstable regime. In particular, we consider bubble and turned type interfaces with Sobolev regularity. As a by-product, we prove the continuation of the evolution of IPM after the Rayleigh–Taylor and smoothness breakdown exhibited in (Castro et al. in Arch Ration Mech Anal 208(3):805–909, 2013, Castro et al. in Ann Math. (2) 175(2):909–948, 2012). At each time slice the space is split into three evolving domains: two non-mixing zones and a mixing zone which is localized in a neighborhood of the unstable region. In this way, we show the compatibility between the classical Muskat problem and the convex integration methoden_US
dc.description.sponsorshipAC, DF and FM are supported by grants SEV2015-0554, CEX2019-000904-S and RED2018-102650-T funded by: MCIN/AEI/ 10.13039/501100011033. AC is supported by grants Europa Excelencia program ERC2018-092824, MTM2017-89976-P and PID2020-114703GB-I00 funded by: MCIN/AEI/ 10.13039/501100011033. DF is partially supported by the Line of excellence for University Teaching Staff between CM and UAM. DF and FM are partially supported by the ERC Advanced Grant 834728 and by the MTM2017-85934-C3-2-Pen_US
dc.format.extent50 pag.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoengen
dc.publisherSpringeres_ES
dc.relation.ispartofAnnals of PDEen_US
dc.rights© The Author(s) 2022es_ES
dc.titleLocalized Mixing Zone for Muskat Bubbles and Turned Interfacesen_US
dc.typearticleen_US
dc.subject.ecienciaMatemáticases_ES
dc.relation.publisherversionhttps://doi.org/10.1007/s40818-022-00121-wes_ES
dc.identifier.doi10.1007/s40818-022-00121-wes_ES
dc.identifier.publicationfirstpage7-1es_ES
dc.identifier.publicationlastpage7-50es_ES
dc.identifier.publicationvolume8es_ES
dc.relation.projectIDGobierno de España. MCIN/AEI/ 10.13039/501100011033es_ES
dc.relation.projectIDGobierno de España. ERC2018-092824es_ES
dc.relation.projectIDGobierno de España. PID2020-114703GB-I00es_ES
dc.type.versioninfo:eu-repo/semantics/publishedVersiones_ES
dc.rights.ccReconocimientoes_ES
dc.rights.accessRightsopenAccessen_US
dc.facultadUAMFacultad de Cienciases_ES
dc.institutoUAMInstituto de Ciencias Matemáticas (ICMAT)es_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record